# SDR UPS02839435

- Difficulty date: September 4, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 A-PIT DOOR LWR PAN UNDER AFT STOP FITTING IS CRACKED STA 360.000 LONG 26R.  REMOVED CRACKED LWR PAN IAW 52-4-1, NDT HFEC INSPECTED, NO CRACKS NOTED AROUND CUT OUT.  FABRICATED PAN SEGMENT AND REPAIR ANGLES IAW SRM 52-4-1, INSTALLED PAN SEGMENT AND REPAIR ANGLES.
